# SDR BA07012

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Aircraft time: 34,204 hours, 5,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Computer
- Part number: 867803
- Part serial: 524
- Condition: Failed
- Location: Door Warning
- Part time: 34,207 hours, 5,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1071, PHL-SJU:  FLIGHT RETURNED TO PHL DUE TO AN AFT CARGO DOOR OPEN INDICATION.  UPDATED 8/3/07:  MAINTENANCE REPLACED THE PROXIMITY SENSOR COMPUTER.  NO FURTHER FAULTS.
